Chapter 2

Modifications of the mean value inequality for quasinearly subharmonic functions

Juhani Riihentaus


We find necessary and sufficient conditions under which subsets of balls are big enough for the characterization of nonnegative, quasinearly subharmonic functions by mean value inequalities. A similar result is obtained also for generalized mean value inequalities where, instead of balls, we consider arbitrary bounded sets which have nonvoid interiors and instead of the volume of ball we use functions depending on the radius of this ball.

Total Pages: 12-29 (18)

Purchase Chapter  Book Details


.An Introduction to Sobolev Spaces.
.Exterior Calculus: Theory and Cases.
.Trefftz and Fundamental Solution-Based Finite Element Methods.
.The Generalized Relative Gol’dberg Order and Type: Some Remarks on Functions of Complex Variables.